# SDR QXEA0201935

- Difficulty date: November 13, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,557 hours, 2,073 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO SMOKE DETECTOR PROTECTIVE COVER CHIMNEY ASSEMBLY JUST INSIDE OF FORWARD CARGO BAY DOOR, PROTECTIVE GRILL MESH DAMAGED.  REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR PROTECTIVE COVER CHIMNEY ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
